# SDR ASOA04354A2

- Difficulty date: April 28, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- Engine: Pwa PW127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800821602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK, CORROSION BEYOND LIMITS WAS FOUND ON THE LT SIDE FLOOR SUPPORT BETWEEN FRAMES 39 AND 40.  OUT OF LIMITS CORROSION WAS ALSO FOUND ON THE RT SIDE FLOOR SUPPORT BETWEEN FRAMES 39 AND 41.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SUPPORTS ON THE LT AND RT SIDES IAW SRM 512502 AND 512501 RESPECTIVELY.  AIRCRAFT WAS RELEASED FROM C-CHECK MAY 14, 2004.
